# SDR SWAA2014060628778

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 28,293 hours, 16,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK FLOORBEAM CORRODED AT BS 772, LBL 17.  REPAIRED TRACK IAW EA.
